- -

A question on partial CAP-subgroups of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A question on partial CAP-subgroups of finite groups

Show simple item record

Files in this item

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.contributor.author Li, Yangming es_ES
dc.date.accessioned 2013-01-25T11:56:35Z
dc.date.available 2013-05-05T22:30:34Z
dc.date.issued 2012-05
dc.identifier.issn 1674-7283
dc.identifier.uri http://hdl.handle.net/10251/19049
dc.description This paper has been published in Science China Mathematics, 55(5):961-966 (2012). Copyright 2012 by Science China Press and Springer-Verlag. The final publication is available at www.springerlink.com. http://link.springer.com/article/10.1007/s11425-011-4356-9 http://dx.doi.org/10.1007/s11425-011-4356-9 es_ES
dc.description.abstract A subgroup H of a finite group G is a partial CAP-subgroup of G if there is a chief series of G such that H either covers or avoids every chief factor of the series. The structural impact of the partial cover and avoidance property of some distinguished subgroups of a group has been studied by many authors. However there are still some open questions which deserve an answer. The purpose of the present paper is to give a complete answer to one of these questions. es_ES
dc.description.sponsorship This work was supported by MEC of Spain, FEDER of European Union (Grant No. MTM-2007-68010-C03-02), MICINN of Spain (Grant No. MTM-2010-19938-C03-01), National Natural Science Foundation of China (Grant No. 11171353/A010201) and Natural Science Fund of Guangdong (Grant No. S2011010004447). Part of this research was carried out during a visit of the third author to the Departament d'Algebra, Universitat de Valencia, Burjassot, Valencia, Spain, and the Institut Universitari de Matematica Pura i Aplicada, Universitat Politecnica de Valencia, Valencia, Spain, between September, 2009 and August, 2010. He is grateful to both institutions for their warm hospitality and, in particular, to the Universitat Politecnica de Valencia for the financial support given via its Programme of Support to Research and Development 2010. en_EN
dc.description.uri http://link.springer.com/article/10.1007/s11425-011-4356-9 es_ES
dc.format.extent 961-966 es_ES
dc.language Inglés es_ES
dc.publisher Springer and Science China Press es_ES
dc.relation Ministerio de Educación y Ciencia es_ES
dc.relation Ministerio de Ciencia e Innovación es_ES
dc.relation National Natural Science Foundation of China es_ES
dc.relation Natural Science Fund of Guangdong es_ES
dc.relation Universitat Politècnica de València es_ES
dc.relation Universitat de València es_ES
dc.relation.ispartof Science China Mathematics es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Finite group es_ES
dc.subject Minimal subgroup es_ES
dc.subject Partial cover and avoidance property es_ES
dc.subject Saturated formation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A question on partial CAP-subgroups of finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s11425-011-4356-9
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Esteban Romero, R.; Li, Y. (2012). A question on partial CAP-subgroups of finite groups. Science China Mathematics. 5(55). doi:10.1007/s11425-011-4356-9 es_ES
dc.description.accrualMethod S
dc.relation.publisherversion http://link.springer.com/article/10.1007/s11425-011-4356-9 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 5 es_ES
dc.description.issue 55 es_ES
dc.relation.senia 216814
dcterms.accrualMethod Senia
dc.relation.references Ballester-Bolinches A, Ezquerro L M. Classes of Finite Groups. In: Mathematics and its Applications, vol. 584. New York: Springer, 2006 es_ES
dc.relation.references Ballester-Bolinches A, Ezquerro L M, Skiba A N. Local embeddings of some families of subgroups of finite group. Acta Math Sin Engl Ser, 2009, 25: 869–882 es_ES
dc.relation.references Ballester-Bolinches A, Ezquerro L M, Skiba A N. On second maximal subgroups of Sylow subgroups of finite groups. J Pure Appl Algebra, 2011, 215: 705–714 es_ES
dc.relation.references Doerk K, Hawkes T. Finite Soluble Groups. In: De Gruyter Expositions in Mathematics, vol. 4. Berlin-New York: Walter de Gruyter, 1992 es_ES
dc.relation.references Ezquerro L M. A contribution to the theory of finite supersolvable groups. Rend Sem Mat Univ Padova, 1993, 89: 161–170 es_ES
dc.relation.references Fan Y, Guo X Y, Shum K P. Remarks on two generalizations of normality of subgroups (in Chinese). Chinese Ann Math Ser A, 2006, 27: 169–176 es_ES
dc.relation.references Guo X Y, Wang L L. On finite groups with some semi cover-avoiding subgroups. Acta Math Sin Engl Ser, 2007, 23: 1689–1696 es_ES
dc.relation.references Huppert B. Endliche Gruppen I. In: Grund Math Wiss, vol. 134. Berlin-Heidelberg-New York: Springer-Verlag, 1967 es_ES
dc.relation.references Huppert B, Blackburn N. Finite Groups III. In: Grund Math Wiss, vol. 243. Berlin: Springer-Verlag, 1982 es_ES
dc.relation.references Li Y M. On cover-avoiding subgroups of Sylow subgroups of finite groups. Rend Sem Mat Univ Padova, 2010, 123: 249–258 es_ES
dc.relation.references Li Y M, Miao L, Wang Y M. On semi cover-avoiding maximal subgroups of Sylow subgroups of finite groups. Comm Algebra, 2009, 37: 1160–1169 es_ES


This item appears in the following Collection(s)

Show simple item record